MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC141400
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the devices verified the lots met all pre-release specifications.Additional device was involved plc201400/14737849 udi# (b)(4).Also was involved gore® excluder® iliac branch endoprosthesis (ceb231410c/13661690) and the medwatch# 2953161-2020-00008 was emailed on march 26, 2020 to cover this device.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2016, this patient underwent endovascular treatment for an aortic aneurysm measuring 73.0mm.All components were successfully implanted with no reported use issues.Patient tolerated the procedure and was discharged to home on (b)(6) 2016.On (b)(6) 2016, computed tomography (ct) performed by the site reported the maximum aneurysm diameter measured 83mm.A type ii endoleak involving a lumbar artery was determined.No additional sequelae was reported.On (b)(6) 2016, ct performed by the site determined the maximum aneurysm diameter measured 81mm and a type ii endoleak was confirmed.The event was ongoing, no action was taken and no treatment is planned.A search in the database documented the resolution of the endoleak on (b)(6) 2017 without sequelae.No evidence of aneurysm enlargement and no report of additional procedure to treat the endoleak was noted (covered by event# (b)(6)).On (b)(6) 2018, computed tomography (ct) performed by the site reported the maximum aneurysm diameter measured 90 mm.No adverse events were reported at this visit.On (b)(6) 2019, computed tomography (ct) performed by the site reported the maximum aneurysm diameter measured 98 mm.No adverse events were reported at this visit.According to the physician, it is unknown what caused the aneurysm enlargement.Dr.(b)(6) commented that he reviewed the latest tomography angiography dated (b)(6) 2019.The study demonstrates that the stent graft is in good position with no evidence of migration, narrowing, kinks or any endoleak.Despite the absence of endoleak, there has been some enlargement in the aneurysm compared to 90mm in the last study.Given the absence of endoleak, the physician does not think it is running the risk of rupture of the aneurysm.However, it is possible that there is still some pressure being transmitted to the aneurysm sac, which accounts for a persistent aneurysm enlargement.The physician does not recommend an intervention given that there is no evidence of an endoleak coming from the primary attachments of the stent, which would be concerning if it was present.The physician is monitoring the patient.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9886522
Report Number2953161-2020-00007
Device Sequence Number2896571
Product Code MIH
UDI-Device Identifier00733132609963
UDI-Public00733132609963
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberPXC141400
Device Catalogue NumberPXC141400
Device Lot Number14602580
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age63 YR
Patient Weight90